# SDR YYFA20140401001

- Difficulty date: April 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 44,816 hours, 40,781 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST LT ENG DRIVEN HYD PUMP ON DEPARTURE OUT OF BRO.  RETURNED TO BRO UNDERWEIGHT LANDING.
